# SDR F3LA2013062100868

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 28,616 hours, 14,180 cycles
- Engine: Cfmint CFM565B6
- Engine time: 8,876 hours, 5,567 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: CFM565B6
- Part serial: 779105
- Condition: Odor
- Location: Zone 600
- Part time: 8,876 hours, 5,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AT LOW ALTITUDES, BOTH TAKEOFF AND APPROACH (AROUND 10,000' AGL) STRONG ODOR AROUND ROW 20-22. RAN APU, ENGINE NR 1 AND ENGINE NR 2 AND COULD NOT DETECT AN ODOR.  R & R RECIRCULATION FILTERS REF AMM 21-21-45, PB401.  ACFT NEEDS OPS CHECK FLIGHT TO DETERMINE SOURCE OF ODOR.  DISCREPANCY NR 2: OPS CHECK FLIGHT UNSATISFACTORY - NR 2 ENGINE BLEED ON, NR 1 ENGINE BLEED OFF - SMOKE SMELL IN CABIN SIMILAR TO OIL OR ENGINE EXHAUST.  SMELL DIMINISHES WHEN BLEED NR 2 TURNED OFF AND BLEED NR 1 TURNED ON.  SMELL INCREASES WITH INCREASE IN THRUST ON NR 2 ENGINE.  R & R NR 2 ENGINE IAW MP71042-02, AMM 71-00-00-710-008, 71-00-00-710-025, 36-11-00-710-003-A.
